An averaging theorem for differential inclusions with fast and slow variables in Banach space
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 360-363
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a21,
author = {Hoang Duong Tuan},
title = {An averaging theorem for differential inclusions with fast and slow variables in {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {360--363},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a21/}
}
Hoang Duong Tuan. An averaging theorem for differential inclusions with fast and slow variables in Banach space. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 360-363. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a21/